# SDR USAA2013050900015

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOORBEAM WEB CORRODED BETWEEN FR 20 AND FR 24 AT Y -1732.  REMOVED AND REPLACED WEB IAW A320 SRM 51-72-11 & AIRBUS DRAWINGS D53111022 AND D53114392.
